# SDR CHQ00080

- Difficulty date: December 26, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 4,541 hours, 3,185 cycles
- Engine: Allsn AE3007A
- Engine time: 4,541 hours, 3,185 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ABNORMAL VIBRATION.  FOUND CHIPS ON ALL CHIP DETECTOR.  REPLACED ENGINE ON AIRCRAFT.
